# SDR R61A201903050277

- Difficulty date: March 5, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 39,961 hours, 24,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17016131001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK COCKPIT FLOOR STRUCTURE  AT FR 12 AND BLO ANGLE FOUND CRACKED. MX REPLACED ANGLE PN 170-16131-001 IAW SRM 51-41-01, AC REMAINS IN YRQ FOR COMPLETION.
